View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On asymptotical normality of stochastic procedures with retardation
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Stochastic Analysis and Applications
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
1998
Volume ID
16
Issue ID
2
Page(s)
361-79
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
Generalized Robbins-Monro and Kiefer-Wolfowitz stochastic approximation procedures with retardation are considered from the point of view of the theory of stochastic differential equation with respect to semimartingales. The results on (a.s.)-convergence, L2-convergence and asymptotic normality of these algorithms are obtained with the help of the so-called Dolean exponent.....
read more